# SDR DALA2016031402061

- Difficulty date: March 10, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOASTAL CRACKED ON FWD END AT BS 660, RBL 44.  REMOVED CRACKED ANGLE AT MAIN CABIN INTERCOASTAL BS RBL 44IAW SRM 51-40-02.  FABRICATED AND INSTALLED NEW ANGLE  FROM PN BAC1490-2721 7075T6, PO 651DL-00262 IAW DWG 143N5140, REV: D. ALODINED AND PRIMED IAW SRM 51-20-01.
